# SDR SWAA2016071853895

- Difficulty date: July 6, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 27,916 hours, 16,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SIDE PLATE SUPPORT ZEE CORRODED BETWEEN BS 727B TO BS 767, LBL 21.  REPAIRED ZEE IAW SRM.
